# SDR CA010727011

- Difficulty date: July 7, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Scwzer 269D
- Aircraft time: 3,795 hours
- Engine: Lyc HIO360D1A
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 269A1231
- Condition: Ratcheting
- Location: Main Rotor
- Component: M/R Head Pitch, 269A12215
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BEARING RACHET WHEN INSPECTION. REPLACE BEARING.
